# SDR COMA0260040

- Difficulty date: January 10, 2002
- Submitted: January 14, 2002
- Operation: Air carrier
- Aircraft: N821CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7420
- Aircraft time: 2,544 hours, 2,305 cycles
- System (JASC): 3010 · Airfoil Anti/De-ice System
- Part: Element
- Part number: 355483255
- Part serial: NA
- Condition: Malfunctioned
- Location: L/H
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

FLIGHT 5833 L/H ANTI ICE DUCT WARNING.REPLACED THE FUSELAGE SECTION OF LEAK DETECTOR LOOP A41 WK
